# SDR DALA2023081706716

- Difficulty date: August 15, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 95,704 hours, 25,188 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6805 SHIP DOOR 1R WOULD NOT ARM. CORRECTIVE ACTION: REMOVED DEBRI FROM GIRT BAR AREA. CYCLED DOOR. OPS NML PER B757 AMM 52-11. (4634780)
